Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Growth on outer corner of eyes. Had red eyes & eye mucus. Cause?

Hello. I have some seemingly benign growth at the outer corners of both my eyes. Before the growth appeared, my eyes were super red for quite some time. Anyways, they ve been there for over a year now and don t seem to affect my vision at all but there s been eye mucus every single day which really affects me. In colder countries that I ve been to (like Germany and France) the growths decrease a little in size and there isn t so much mucus daily. My family brush me off every time I try to tell them and they say it s because I haven t enough sleep and rub my eyes too much- I doubt it though. So, please help me?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
get it examined ..this may be a cyst..till then u may use antibiotics and de- congestant eye drops like mezol eye drops
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor